| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that on 1/15 they reported issue with the line.X-ray was done and it showed the tip of the picc being looped in the azygos.No other information was provided.
Event or Problem Description
It was reported line was placed (b)(6).On (b)(6) they reported issue with the line.X-ray was done and it showed the tip of the picc being looped in the azygos.No patient harm was reported.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked picc is confirmed; however, the exact cause is unknown.One photograph of an xray image of a picc inserted into a patient was returned for evaluation.An initial visual observation of the photograph showed the catheter shaft in a loop configuration near the tip of the shaft.Only one loop could be seen.No damage could be seen on the sample in the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.